# SDR DXTA2023112710156

- Difficulty date: November 26, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 15,737 hours, 11,987 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 55275043
- Part serial: 3627
- Condition: Faulty
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG INDICATOR LIGHT: ON TAKE OFF NOSE GEAR WOULD NOT RETRACT. QRH DONE. NOISE LEVELS CONFIRMED NOT RETRACTED. LANDING UNDER WEIGHT. JACKED AIRCRAFT AND PERFORMED SEVERAL CYCLES WITH NO ISSUES. VERIFIED THE NLG UP LOCK SWITCH PLUNGER IS MAKING CONTACT AND OVER TRAVEL MEASUREMENT IS GOOD. COOLED SWITCH AND UPLOCK ACTUATOR SEPARATELY WITH NO ISSUES, RETRACTED THE GEAR AND DID THE FREE FALL OF THE NLG ONLY AND NLG RETRACTED LIKE NORMAL WHEN HYDRAULICS WERE TURNED BACK ON.  CHECKED CONTINUITY OF NOSE GEAR UPLOCK SWITCH FROM WHEEL WELL CONNECTOR PN001 WHILE TAPPING ON SWITCH AND FLEXING WIRE BUNDLE. NO FAULTS FOUND. NOSE GEAR PARALLEL CIRCUIT CHECKED GOOD. UPLOCK SWITCH RIG CHECKED GOOD WITH 0.095" OVER TRAVEL.  PERFORMED SEVERAL MORE GEAR CYCLES WITH NO ISSUES, VERIFIED NLG STRUT EXTENSION IS WITH LIMITS, VERIFIED BOTH RT & LT MLG UP LOCK SWITCHES OVER TRAVEL IN MORE THAN 0.03". BROKE OUT EACH GEAR INDIVIDUALLY WITH NO ISSUES NOTED.  OPS CHECKS GOOD OF WORK PERFORMED. NO ISSUES NOTED WHILE CYCLING GEAR, NO FURTHER ACTION REQUIRED. WORK IAW 32-30-05. VERIFIED GEAR OPS AND FREE FALL CHECK, OPS CHECK GOOD.  REMOVED NLG UP LOCK ACTUATOR, TRANSFERRED UNIONS AND ELBOW FIITINGS WITH NEW ORINGS TO THE NEW ACTUATOR. DISASSEMBLED ACTUATOR AND INSTALLED NEW SPRING & PIN ONTO NEW ACTUATOR. INSTALLED ACTUATOR.  VERIFIED GEAR OPS AND FREE FALL CHECK, OPS CHECK GOOD.   UPLOCK ACTUATOR OPS CHECKS GOOD. SAFETIED AS REQUIRED. DOWN JACKED AIRCRAFT AND CLOSED JACK ACCESS PANEL. WORK IAW 32-30-05.  ORIGINAL SUBMISSION DATE: 11-27-2023.
